# SDR DALA2019070904121

- Difficulty date: June 25, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 47,087 hours, 23,834 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C 3147 CLOSED LOG 5983760 FLT/CHK 0898. FLIGHT ATTENDANTS REPORT THAT THE LAST 3 ROWS OF COACH ARE VERY WARM. ESTIMATE 80 F. AFT CABIN TEMPERATURE ON ECAM READS 66F. TRIED HOT AIR OFF, NO HELP. BOTH PACK OUTLET TEMPS ARE APPROX. EQUAL. ATL MTC/RL/0145. INFO ONLY: RAN BOTH PACKS. SHUT DOWN THE RIGHT PACK. PULLED AND RESET CB'S W21 AND 22 AND Y20 AND 21 AS DIRECTED BY MTC. REMOVED RT PACK FLOW CONTROL VALVE P2 8HB FLOW CTL VALVE. FOUND RT PACK AIR PLENIUM CRACKED. INSTALLED FLOW CTL VLV. OPOS/LK CK GOOD. REM/RPLCD PLENIUM ASSY. OPS CK GOOD BITE TEST PACK SYS 1 AND 2 GOOD.
